English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49120/83229 (59%)
造訪人次 : 7034214      線上人數 : 54
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20694


    題名: A note on the correlation of fuzzy numbers by expected interval
    作者: Hung, Wen-liang;吳忠武;Wu, Jong-wuu
    貢獻者: 淡江大學統計學系
    關鍵詞: Correlation coefficient;expected interval;fuzzy number;interval-valued fuzzy number
    日期: 2001-08-01
    上傳時間: 2009-11-30 12:56:49 (UTC+8)
    出版者: World Scientific Publishing
    摘要: In this paper, we propose a method to calculate the correlation coefficient of fuzzy numbers by means of "expected interval" (see [8], [9]). This value obtained from our formula tell us not only the strength of relationship between the fuzzy numbers, but also whether the fuzzy numbers are positively or negatively related. This approach looks better than previous methods which only evaluate the strength of the relation. Furthermore, we extend the "expected interval" method to interval-valued fuzzy numbers. The value of the correlation coefficient between interval-valued fuzzy numbers lies in the interval [-1,1], as computed from our formula.
    關聯: International journal of uncertainty, fuzziness and knowledge-based systems 9(4), pp.517-523
    DOI: 10.1142/S0218488501000922
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML41檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋